Mathematics Faculty Articles

Title

Equivalence of the Wielandt Inequality and the Kantorovich Inequality

Document Type

Article

Publication Date

2001

Publication Title

Linear and Multilinear Algebra

Keywords

Positive definite matrix, Kantorovich inequality, Wielandt inequality

ISSN

0308-1087

Volume

48

Issue/No.

3

First Page

275

Last Page

279

Abstract

This note shows the equivalence of two well-known inequalities: the Wielandt inequality and the Kantorovich inequality.

DOI

10.1080/03081080108818673

This document is currently not available here.

Peer Reviewed

Find in your library

Share

COinS